Minimizers with topological singularities in two dimensional elasticity
ESAIM: Control, Optimisation and Calculus of Variations, Tome 14 (2008) no. 1, pp. 192-209.

For a class of 2-D elastic energies we show that a radial equilibrium solution is the unique global minimizer in a subclass of all admissible maps. The boundary constraint is a double cover of S 1 ; the minimizer u is C 1 and is such that detu vanishes at one point.

DOI : https://doi.org/10.1051/cocv:2007043
Classification : 49K15,  49K20,  49J30,  74B20
Mots clés : nonlinear elasticity, singular minimizer, stability
@article{COCV_2008__14_1_192_0,
     author = {Yan, Xiaodong and Bevan, Jonathan},
     title = {Minimizers with topological singularities in two dimensional elasticity},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {192--209},
     publisher = {EDP-Sciences},
     volume = {14},
     number = {1},
     year = {2008},
     doi = {10.1051/cocv:2007043},
     zbl = {1140.49014},
     mrnumber = {2375756},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/cocv:2007043/}
}
TY  - JOUR
AU  - Yan, Xiaodong
AU  - Bevan, Jonathan
TI  - Minimizers with topological singularities in two dimensional elasticity
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2008
DA  - 2008///
SP  - 192
EP  - 209
VL  - 14
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/cocv:2007043/
UR  - https://zbmath.org/?q=an%3A1140.49014
UR  - https://www.ams.org/mathscinet-getitem?mr=2375756
UR  - https://doi.org/10.1051/cocv:2007043
DO  - 10.1051/cocv:2007043
LA  - en
ID  - COCV_2008__14_1_192_0
ER  - 
Yan, Xiaodong; Bevan, Jonathan. Minimizers with topological singularities in two dimensional elasticity. ESAIM: Control, Optimisation and Calculus of Variations, Tome 14 (2008) no. 1, pp. 192-209. doi : 10.1051/cocv:2007043. http://www.numdam.org/articles/10.1051/cocv:2007043/

[1] E. Acerbi and N. Fusco, Semicontinuity problems in the calculus of variations. Arch. Rational Mech. Anal. 86 (1984) 125-145. | MR 751305 | Zbl 0565.49010

[2] J.M. Ball, Convexity conditions and existence theorems in nonlinear elasticity. Arch. Rational Mech. Anal. 63 (1977) 337-403. | MR 475169 | Zbl 0368.73040

[3] J.M. Ball, Discontinuous equilibrium solutions and cavitation in nonlinear elasticity. Phil. Trans. Roy. Soc. London A 306 (1982) 557-611. | MR 703623 | Zbl 0513.73020

[4] J.M. Ball, Some open questions in elasticity. Geometry, mechanics, and dynamics. Springer, New York (2002) 3-59. | MR 1919825 | Zbl 1054.74008

[5] J.M. Ball, J. Currie and P. Olver, Null Lagrangians, weak continuity and variational problems of arbitrary order. J. Func. Anal. 41 (1981) 135-174. | MR 615159 | Zbl 0459.35020

[6] J.M. Ball and F. Murat, W 1,p -quasiconvexity and variational problems for multiple integrals. J. Funct. Anal. 58 (1984) 225-253. | MR 759098 | Zbl 0549.46019

[7] P. Bauman, N. Owen and D. Phillips, Maximum Principles and a priori estimates for a class of problems in nonlinear elasticity. Ann. Inst. H. Poincaré Anal. non Linéaire 8 (1991) 119-157. | Numdam | MR 1096601 | Zbl 0733.35015

[8] P. Bauman, N. Owen and D. Phillips, Maximal smoothness of solutions to certain Euler-Lagrange equations from noninear elasticity. Proc. Roy. Soc. Edinburgh 119A (1991) 241-263. | MR 1135972 | Zbl 0744.49008

[9] R. Coifman, P. L. Lions, Y. Meyer and S. Semmes, Compensated compactness and hardy spaces. J. Math. Pures. Appl. 72 (1993) 247-286. | MR 1225511 | Zbl 0864.42009

[10] C. Horgan and D. Polignone, Cavitation in nonlinearly elastic solids; A review. Appl. Mech. Rev. 48 (1995) 471-485.

[11] R. Knops and C. Stuart, Quasiconvexity and uniqueness of equilibrium solutions in nonlinear elasticity. Arch. Rational Mech. Anal. 86 (1984) 233-249. | MR 751508 | Zbl 0589.73017

[12] S. Müller, Higher integrability of determinants and weak convergence in L 1 . J. reine angew. Math. 412 (1990) 20-34. | MR 1078998 | Zbl 0713.49004

[13] R. Ogden, Large-deformation isotropic elasticity: on the correlation of theory and experiment for compressible rubberlike solids. Proc. Roy. Soc. Edinburgh 328A (1972) 567-583. | Zbl 0245.73032

[14] P. Quintela-Estevez, Critical point in the energy of hyperelastic materials. RAIRO: Math. Modél. Numér. Anal. 25 (1990) 103-132. | Numdam | MR 1034901 | Zbl 0692.73015

[15] J. Sivaloganathan, The generalized Hamilton-Jacobi inequality and the stability of equilibria in nonlinear elasticity. Arch. Rational Mech. Anal. 107 (1989) 347-369. | MR 1004715 | Zbl 0709.73014

[16] J. Sivaloganathan, Singular minimizers in the calculus of variations: a degenerate form of cavitation. Ann. Inst. H. Poincaré Anal. non linéaire 9 (1992) 657-681. | Numdam | MR 1198308 | Zbl 0769.49030

[17] J. Sivaloganathan, On the stability of cavitating equilibria. Q. Appl. Math. 53 (1995) 301-313. | MR 1330654 | Zbl 0829.73079

[18] J. Spector, Linear deformations as global minimizers in nonlinear elasticity. Q. Appl. Math. 52 (1994) 59-64. | MR 1262319 | Zbl 0812.73014

[19] V. Šverák, Regularity properties of deformations with finite energy. Arch. Rational Mech. Anal. 100 (1988) 105-127. | MR 913960 | Zbl 0659.73038

[20] A. Taheri, Quasiconvexity and uniqueness of stationary points in the multi-dimensional calculus of variations. Proc. Amer. Math. Soc. 131 (2003) 3101-3107. | MR 1993219 | Zbl 1036.49024

[21] K. Zhang, Polyconvexity and stability of equilibria in nonlinear elasticity. Quart. J. Mech. appl. Math. 43 (1990) 215-221. | MR 1059004 | Zbl 0726.73016

[22] K. Zhang, Energy minimizers in nonlinear elastostatics and the implicit function theorem. Arch. Rational Mech. Anal. 114 (1991) 95-117. | MR 1094432 | Zbl 0734.73009

Cité par Sources :